MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATED PEDICLE ACCESS KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC NAVIGATED PEDICLE ACCESS KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9733498
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a procedure.It was reported that the health care professional stating that the 2 pack needles broke during the procedure being used as usual.There was no delay to the procedure.No impact on patient outcome.No further information received.Additional information was received stating that the reported issue occurred during a spinal fusion procedure.There was only a few minute delay in the case, the time it took to pick up 2 other needles.The instrument did break inside of the patient anatomy and all broken pieces were removed.

Brand Name
NAVIGATED PEDICLE ACCESS KIT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11003434
Report Number1723170-2020-03263
Device Sequence Number779629
Product Code MAX
UDI-Device Identifier00613994475169
UDI-Public00613994475169
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Model Number9733498
Device Catalogue Number9733498
Device Lot Number200318D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1